# SDR ASAA2021080635661

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 52,546 hours, 15,505 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Tcv
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START- RIGHT PACK LIGHT ON - FOLLOWED QRH AFTER MC RESET. IS WENT OUT. GROUNDED - YES. PACK/ZONE TEMP CONTROLLER BITE TEST DONE ON RH SIDE: THIS PACK TCV SHOWED FAULTING ON PREVIOUS FLIGHT. FAULT RESETS REF B737-800 AMM 21-61-00-806-002.
